# SDR DL76G070038

- Difficulty date: January 16, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 44,671 hours, 8,341 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Open
- Location: Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

TAT LIGHT NOT ON WHILE ON GROUND FWD TO MCO AND PLACARD AS PER MEL 30-31-02, T/S PER WDM.  FOUND BAD WIRE AT PIN D-3 OF K644 L PROBE HT N2 P33 PANEL.  RETERMINATED WIRE NOW ALL CHECKS GOOD.  MCO AND P REMOVED.
